# SDR ASAA2017011019301

- Difficulty date: January 10, 2017
- Submitted: January 12, 2017
- Operation: Air carrier
- Aircraft: N464AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40714
- Aircraft time: 10,729 hours, 3,485 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Light
- Condition: False Activation
- Location: Fmc
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RECEIVED A RIGHT FMC FOR 1 MINUTES THEN SYSTEM SELF-CORRECTED TO NORMAL DUAL FMC OPS, NO CORRECTIVE ACTION WAS TAKEN. GROUNDED - YES. REF B737-900 FIM 34-61 TASK 837. NO CURRENT FAULTS ON FMC, HISTORY SHOWS INTERMITTENT FAULTS ON LEGS 2, 39. NO HARDWARE FAULTS DETECTED. FMC TRANSFER SWITCH RETURNED TO NORMAL POSITION.
